Alert archive / Iowa / Wind Chill Advisories in 2016
Wind Chill Advisory 11, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Dec 18, 2016, 2:59 PM CST for 7 counties in Iowa. It took effect at Dec 18, 2016, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2016, 2:59 PM CST (20:59 UTC)
- In effect from
- Dec 18, 2016, 6:00 PM CST
- Expired
- Dec 19, 2016, 4:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
Counties Hardin County, IA, Jasper County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 71 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -115 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
949 WWUS43 KDMX 182059 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 259 PM CST SUN DEC 18 2016 ...COLD WIND CHILLS ACROSS FAR NORTHERN IOWA THROUGH TONIGHT... .COLD WIND CHILLS WILL CONTINUE OVER FAR NORTHERN IOWA THIS AFTERNOON RANGING FROM -20 TO -30 F AT TIMES. THOUGH CONDITIONS HAVE IMPROVED LATE THIS AFTERNOON...TEMPERATURES WILL DROP QUICKLY OVER NORTHERN AND NORTHEAST IOWA THIS EVENING RESULTING IN A PERIOD OF BITTER COLD THROUGH EARLY MONDAY MORNING. IAZ037-049-050-190500- /O.NEW.KDMX.WC.Y.0011.161219T0000Z-161219T1000Z/ HARDIN-MARSHALL-TAMA- INCLUDING THE CITIES OF IOWA FALLS, ELDORA, ACKLEY, MARSHALLTOWN, TAMA, TOLEDO, TRAER, DYSART, AND GLADBROOK 259 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST MONDAY. * SHORT TERM TRENDS...WIND CHILLS WILL FALL TO 20 BELOW ZERO AFTER SUNSET TONIGHT. * WINDS...SOUTHWEST WINDS FROM 5 TO 10 MPH OVERNIGHT * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL RANGE FROM 5 TO 10 BELOW OVERNIGHT CREATING WIND CHILL VALUES OF 20 TO 25 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ004>007-015>017-023>028-038-039-190500- /O.EXT.KDMX.WC.Y.0010.000000T0000Z-161219T1000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY- BLACK HAWK- INCLUDING THE CITIES OF ESTHERVILLE, ALGONA, FOREST CITY, LAKE MILLS, NORTHWOOD, MANLY, EMMETSBURG, GARNER, BRITT, KANAWHA, MASON CITY, CLEAR LAKE, POCAHONTAS, LAURENS, ROLFE, FONDA, GILMORE CITY, HUMBOLDT, EAGLE GROVE, CLARION, BELMOND, HAMPTON, PARKERSBURG, CLARKSVILLE, SHELL ROCK, GREENE, APLINGTON, ALLISON, DUMONT, WAVERLY, GRUNDY CENTER, REINBECK, CONRAD, DIKE, WELLSBURG, WATERLOO, AND CEDAR FALLS 259 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY... * SHORT TERM TRENDS...WIND CHILLS OF 20 TO 30 BELOW WILL CONTINUE FOR THE OVERNIGHT HOURS. * WINDS...SOUTHWEST WINDS OF 5 TO 10 MPH CAN BE EXPECTED. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL REMAIN BELOW ZERO WITH WIND CHILL VALUES BETWEEN 20 AND 30 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REV
3 follow-up statements
648 WWUS43 KDMX 190143 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 743 PM CST SUN DEC 18 2016 ...COLD WIND CHILLS ACROSS PORTIONS OF CENTRAL IOWA TONIGHT... .TEMPERATURES WILL START TO WARM LATE TONIGHT AS WARMER AIR MOVES INTO THE STATE WITH SOUTHWESTERLY WINDS. THIS SHOULD ALLOW THE COLDEST WIND CHILL VALUES TO OCCUR THIS EVENING INTO THE EARLY MORNING HOURS BEFORE IMPROVING SOME TOWARD SUNRISE. IAZ061-062-074-075-191000- /O.EXA.KDMX.WC.Y.0011.000000T0000Z-161219T1000Z/ JASPER-POWESHIEK-MARION-MAHASKA- INCLUDING THE CITIES OF NEWTON, GRINNELL, PELLA, KNOXVILLE, AND OSKALOOSA 743 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY. * WINDS...SOUTHWEST WINDS 5 TO 15 MPH * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL RANGE FROM 5 TO 10 BELOW WITH WIND CHILL VALUES OF 20 TO 30 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ037-049-050-191000- /O.CON.KDMX.WC.Y.0011.000000T0000Z-161219T1000Z/ HARDIN-MARSHALL-TAMA- INCLUDING THE CITIES OF IOWA FALLS, ELDORA, ACKLEY, MARSHALLTOWN, TAMA, TOLEDO, TRAER, DYSART, AND GLADBROOK 743 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WINDS...SOUTHWEST WINDS 5 TO 15 MPH * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL RANGE FROM 5 TO 10 BELOW CREATING WIND CHILL VALUES OF 20 TO 30 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ004>007-015>017-023>028-038-039-191000- /O.CON.KDMX.WC.Y.0010.000000T0000Z-161219T1000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY- BLACK HAWK- INCLUDING THE CITIES OF ESTHERVILLE, ALGONA, FOREST CITY, LAKE MILLS, NORTHWOOD, MANLY, EMMETSBURG, GARNER, BRITT, KANAWHA, MASON CITY, CLEAR LAKE, POCAHONTAS, LAURENS, ROLFE, FONDA, GILMORE CITY, HUMBOLDT, EAGLE GROVE, CLARION, BELMOND, HAMPTON, PARKERSBURG, CLARKSVILLE, SHELL ROCK, GREENE, APLINGTON, ALLISON, DUMONT, WAVERLY, GRUNDY CENTER, REINBECK, CONRAD, DIKE, WELLSBURG, WATERLOO, AND CEDAR FALLS 743 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WINDS...SOUTHWEST WINDS OF 5 TO 15 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL REMAIN BELOW ZERO WITH WIND CHILL VALUES BETWEEN 20 AND 30 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MJB
747 WWUS43 KDMX 190540 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1140 PM CST SUN DEC 18 2016 ...COLD WIND CHILLS CONTINUE INTO EARLY MONDAY MORNING... .COLD TEMPERATURES AND WIND CHILLS WILL CONTINUE INTO THE EARLY MORNING HOURS ACROSS PORTIONS OF CENTRAL IOWA. IAZ037-049-050-061-062-074-075-191000- /O.CON.KDMX.WC.Y.0011.000000T0000Z-161219T1000Z/ HARDIN-MARSHALL-TAMA-JASPER-POWESHIEK-MARION-MAHASKA- INCLUDING THE CITIES OF IOWA FALLS, ELDORA, ACKLEY, MARSHALLTOWN, TAMA, TOLEDO, TRAER, DYSART, GLADBROOK, NEWTON, GRINNELL, PELLA, KNOXVILLE, AND OSKALOOSA 1140 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WINDS...SOUTHWEST WINDS 10 TO 15 MPH * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL RANGE FROM 5 TO 10 BELOW CREATING WIND CHILL VALUES OF 20 TO 30 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ004>007-015>017-023>028-038-039-191000- /O.CON.KDMX.WC.Y.0010.000000T0000Z-161219T1000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY- BLACK HAWK- INCLUDING THE CITIES OF ESTHERVILLE, ALGONA, FOREST CITY, LAKE MILLS, NORTHWOOD, MANLY, EMMETSBURG, GARNER, BRITT, KANAWHA, MASON CITY, CLEAR LAKE, POCAHONTAS, LAURENS, ROLFE, FONDA, GILMORE CITY, HUMBOLDT, EAGLE GROVE, CLARION, BELMOND, HAMPTON, PARKERSBURG, CLARKSVILLE, SHELL ROCK, GREENE, APLINGTON, ALLISON, DUMONT, WAVERLY, GRUNDY CENTER, REINBECK, CONRAD, DIKE, WELLSBURG, WATERLOO, AND CEDAR FALLS 1140 PM CST SUN DEC 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WINDS...SOUTHWEST WINDS OF 5 TO 15 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL RANGE BETWEEN ZERO AND 5 BELOW WITH WIND CHILL VALUES BETWEEN 20 BELOW AND 25 BELOW. * IMPACTS...TEMPERATURES AND WIND CHILLS OF THIS MAGNITUDE CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MJB
404 WWUS43 KDMX 190945 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 345 AM CST MON DEC 19 2016 IAZ037-049-050-061-062-074-075-191045- /O.EXP.KDMX.WC.Y.0011.000000T0000Z-161219T1000Z/ HARDIN-MARSHALL-TAMA-JASPER-POWESHIEK-MARION-MAHASKA- INCLUDING THE CITIES OF IOWA FALLS, ELDORA, ACKLEY, MARSHALLTOWN, TAMA, TOLEDO, TRAER, DYSART, GLADBROOK, NEWTON, GRINNELL, PELLA, KNOXVILLE, AND OSKALOOSA 345 AM CST MON DEC 19 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... TEMPERATURES CONTINUE TO REMAIN STEADY OR SLOWLY RISE EARLY THIS MORNING WITH ONLY LIGHT TO MODERATE WIND. THIS HAS KEPT THE VAST MAJORITY OF THE WIND CHILL ADVISORY AREA BELOW CRITERIA. CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGH DAYBREAK SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ IAZ004>007-015>017-023>028-038-039-191045- /O.EXP.KDMX.WC.Y.0010.000000T0000Z-161219T1000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY- BLACK HAWK- INCLUDING THE CITIES OF ESTHERVILLE, ALGONA, FOREST CITY, LAKE MILLS, NORTHWOOD, MANLY, EMMETSBURG, GARNER, BRITT, KANAWHA, MASON CITY, CLEAR LAKE, POCAHONTAS, LAURENS, ROLFE, FONDA, GILMORE CITY, HUMBOLDT, EAGLE GROVE, CLARION, BELMOND, HAMPTON, PARKERSBURG, CLARKSVILLE, SHELL ROCK, GREENE, APLINGTON, ALLISON, DUMONT, WAVERLY, GRUNDY CENTER, REINBECK, CONRAD, DIKE, WELLSBURG, WATERLOO, AND CEDAR FALLS 345 AM CST MON DEC 19 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... TEMPERATURES CONTINUE TO REMAIN STEADY OR SLOWLY RISE EARLY THIS MORNING WITH ONLY LIGHT TO MODERATE WIND. THIS HAS KEPT THE VAST MAJORITY OF THE WIND CHILL ADVISORY AREA BELOW CRITERIA. CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGH DAYBREAK SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ SMALL
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Dec 18, 12:22 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Dec 18, 12:22 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Des Moines IA 1222 PM CST Sun Dec 18 2016 .UPDATE... Issued at 1221 PM CST Sun Dec 18 2016 Have allowed wind chill warning north and wind chill advisory south to expire...but also have replaced a portion of the warning north with an advisory into mid afternoon. Temperatures have warmed more slowly over the snow cover and southwest winds are just enough to keep values 20 to 30 below zero. Conditions should improve by late afternoon. Tonight will be borderline over the north through 06z...as warming aloft and at the surface should continue. Will evaluate the need for a shorter wind chill advisory over the north/northeast for the 4 pm update. /rev && .SHORT TERM.../Today through Tonight/ Issued at 328 AM CST Sun Dec 18 2016 The only sensible weather concerns through the period will be temperatures and wind chills. The deep, cold long wave trough continues to settle into the central CONUS with water vapor imagery showing short waves/PV anomalies through IL and MN/WI. Neither of these will have any impact on IA weather with deep subsidence in place for now and surface high pressure through KS and NE. A weak short wave dropping into the back side of the trough from MT into the Dakotas early this morning will bring some patchy mid/high clouds north this afternoon however with warm advection starting up as the surface high moves into MO and IL. Cannot argue with temperature guidance consensus south and east but it seems too high north and west vs soundings and current obs so have undercut even the coldest MOS values there for highs today. Northeast sections will likely not get above zero through 00z. Temperatures should then be fairly steady tonight with southerly winds and warm advection fighting to offset radiational cooling. Will leave current headlines alone with no extensions for now. Wind chills rebound to above advisory criteria over all but the far north along the MN border by 21z, and while additional advisories may be needed north and east tonight having headlines going for 36 straight hours or so seems like overkill considering the worst conditions are occurring now. .LONG TERM.../Monday through Saturday/ Issued at 328 AM CST Sun Dec 18 2016 The upper flow transitions to more of a zonal flow heading into next week though a passing shortwave will keep the upper flow on Monday with a more Northwesterly component. A surface high pushing off to the East will produce a low level Southerly flow but with the fresh snow Monday's highs will not be as robust as the rest of the week. Highs should range from the teens Northeast to the upper 20's Southwest. From Monday night through Tuesday night warmer temps will be the rule along with dry conditions. Lows Monday night and Tuesday night will be in the teens and 20s with highs in the 30's. Where the deeper snowpack resides (across the North and East) low 30's at best will be reached but in the Southwest and most Southern locations...mid to upper 30's. Wednesday and Wednesday night still shows a fairly strong shortwave passing through the region but models differ on the surface low location. The GFS is further South while the Euro and Canadian are further North with the surface low. This will have an impact on how far South the better precip will fall and where how far South the slightly cooler highs will occur on Wednesday night/Thursday. In general looking at a couple of inches of snow so it should be a below headline event either way. Precip will linger into Wednesday night with the passage of the upper wave. Temps will be slightly warmer friday with cooler highs again where the remaining snow pack will be. Another system will impact Iowa next weekend but models are all over the place with this. The Euro develops a ridge over the region which slows another strong shortwave into the Saturday night/Sunday timeframe while the GFS has a much deeper trough digging into the desert Southwest and pieces of energy coming across Southern/Southeast Iowa Saturday into Saturday night. If the Euro is correct it will develop a surface low to our South in a favorable location for a decent snow event and strong wind. However...this seems to be an outlier as the Euro ensemble has nothing over us but high pressure. For now I have stayed with the less impactful GFS as it seems closer to the Euro ensemble and has been consistent over the past couple of runs. && .AVIATION.../For the 18Z TAFS through 18Z Monday afternoon/ Issued at 1221 PM CST Sun Dec 18 2016 Little sensible weather next 24 hours. VFR conditions expected with southwest winds becoming more predominant with time. Expecting winds of 10 to 15 kts aft 14z Monday with few gusts to near 18 kts. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until 3 PM CST this afternoon for IAZ004>007- 015>017-023>028-038-039. && UPDATE...REV SHORT TERM...Small LONG TERM...FAB AVIATION...REV
Hazardous weather outlook, Dec 18, 3:36 AM CST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 336 AM CST SUN DEC 18 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-190945- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 336 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL WARNING IS IN EFFECT FOR THE AREA UNTIL NOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ070>075-081>086-092>097-190945- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 336 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA UNTIL NOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FAB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 12:09 PM CST | Wind Chill Advisory | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Emmet, Franklin and 9 more | 16 hr |
Nearby
Wind Chill Advisories in Iowa, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.